Alert archive / Alabama / Small Craft Advisories in 2018

Small Craft Advisory 50, NWS Mobile, AL

December 12, 2018

NWS Mobile, AL issued this small craft advisory at Dec 12, 2018, 3:33 PM CST. It took effect at Dec 13, 2018, 9:00 AM CST. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2018, 3:33 PM CST (21:33 UTC)
In effect from
Dec 13, 2018, 9:00 AM CST
Expired
Dec 15, 2018, 2:00 PM CST
In force
53 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

603 
WHUS74 KMOB 122133
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
333 PM CST Wed Dec 12 2018

GMZ631-632-650-655-670-675-130545-
/O.NEW.KMOB.SC.Y.0050.181213T1500Z-181215T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
333 PM CST Wed Dec 12 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 9 AM CST
SATURDAY...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect from 9 AM Thursday to 9 AM CST
Saturday.  

* WINDS...Well offshore, winds increasing to 20 to 25 knots and
  shifting from southeast through west late Thursday through late
  Friday. 

* WAVES/SEAS...Building to 8 to 10 feet well offshore by late
  Thursday into Friday. Rough on southern Mobile Bay and 
  Mississippi Sound waters, with waves up to around 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
9 follow-up statements
479 
WHUS74 KMOB 130559
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1159 PM CST Wed Dec 12 2018

GMZ631-632-650-655-670-675-131400-
/O.CON.KMOB.SC.Y.0050.181213T1500Z-181215T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1159 PM CST Wed Dec 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO
9 AM CST SATURDAY...

* WINDS...Well offshore, winds increasing to 20 to 25 knots and 
  shifting from southeast through west late Thursday through 
  late Friday. 

* WAVES/SEAS...Building to 8 to 10 feet well offshore by late 
  Thursday into Friday. Rough on southern Mobile Bay and 
  Mississippi Sound waters, with waves up to around 3 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
441 
WHUS74 KMOB 131340
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
740 AM CST Thu Dec 13 2018

GMZ631-632-650-655-670-675-132200-
/O.CON.KMOB.SC.Y.0050.181213T1500Z-181215T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
740 AM CST Thu Dec 13 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WINDS...Winds increasing to 20 to 25 knots offshore and 
  shifting from southeast through west late Thursday through late 
  Friday. 

* WAVES/SEAS...Building to 5 to 8 feet near shore and 7 to 10 
  feet well offshore by late Thursday into Friday. Rough on the
  southern Mobile Bay and Mississippi Sound waters, with waves up 
  to around 3 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
867 
WHUS74 KMOB 132135
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
335 PM CST Thu Dec 13 2018

GMZ631-632-650-655-670-675-140545-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-181215T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
335 PM CST Thu Dec 13 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WINDS...Southeast winds increasing to 20 to 25 knots late this
  afternoon and evening, shifting from southeast through west late
  tonight through late Friday. Winds will briefly decrease
  somewhat Friday morning, before increasing once again Friday
  afternoon through Saturday morning.

* WAVES/SEAS...Building to 5 to 8 feet near shore and 7 to 10 feet
  well offshore by this evening and continue through early
  Saturday. Seas decrease slightly on Friday with the slightly
  weaker winds, but increase once again Friday night and early
  Saturday. Rough on southern Mobile Bay and Mississippi Sound,
  with waves up to around 3 feet at times. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
374 
WHUS74 KMOB 140330
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
930 PM CST Thu Dec 13 2018

GMZ631-632-650-655-670-675-141130-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-181215T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
930 PM CST Thu Dec 13 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WINDS...Southeast winds from to 20 to 25 knots tonight, 
  shifting from southeast through west late tonight through late 
  Friday. Winds will briefly decrease somewhat Friday morning, 
  before increasing once again Friday afternoon through Saturday 
  morning.
  

* WAVES/SEAS...5 to 8 feet near shore and 7 to 10 feet well
  offshore continuing through early Saturday. Seas decrease 
  slightly on Friday with the slightly weaker winds, but increase 
  once again Friday night and early Saturday. Rough on southern 
  Mobile Bay and Mississippi Sound, with waves up to around 3 feet
  at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
989 
WHUS74 KMOB 141112 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
512 AM CST Fri Dec 14 2018

GMZ631-632-650-655-670-675-142200-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-181215T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
512 AM CST Fri Dec 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WINDS...Shifting southwest to west increasing to 18 to 25 knots
  through tonight. 

* WAVES/SEAS...Building to 5 to 7 feet out to 20 nm and 6 to 9
  feet from 20 to 60 nm out. 2 to 3 feet over lower Mobile Bay and
  Mississippi Sound east of Pascagoula. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
995 
WHUS74 KMOB 142143
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
343 PM CST Fri Dec 14 2018

GMZ631-632-650-655-670-675-150545-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-181215T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
343 PM CST Fri Dec 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WINDS...Shifting to southwest tonight and more westerly early
  Saturday and increasing to 20 to 25 knots.
  

* WAVES/SEAS...Building to 6 to 8 feet out to 20 nm and 8 to 10
  feet from 20 to 60 nm out. Rough conditions with waves of 2 to 
  3 feet over lower Mobile Bay and Mississippi Sound east of 
  Pascagoula and at times over other area bays.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
538 
WHUS74 KMOB 150519
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1119 PM CST Fri Dec 14 2018

GMZ631-632-650-655-670-675-151330-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-181215T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1119 PM CST Fri Dec 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WINDS...Southwest to westerly winds 20 to 25 knots.

* WAVES/SEAS...Building to 6 to 8 feet out to 20 nm and 7 to 9
  feet from 20 to 60 nm out. Rough conditions with waves of 2 to 3
  feet over lower Mobile Bay and Mississippi Sound east of
  Pascagoula. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
426 
WHUS74 KMOB 151047 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
447 AM CST Sat Dec 15 2018

GMZ650-655-670-675-152000-
/O.EXT.KMOB.SC.Y.0050.000000T0000Z-181215T2000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
447 AM CST Sat Dec 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

* WINDS...Southwest to westerly winds 18 to 23 knots.

* WAVES/SEAS...6 to 8 feet out to 20 nm and 7 to 9 feet from 20 to
  60 nm out, slowly subsiding today and tonight.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ631-632-151500-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-181215T1500Z/
Southern Mobile Bay-Mississippi Sound-
447 AM CST Sat Dec 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS...Southwest to westerly winds 18 to 23 knots.

* WAVES/SEAS...Waves around 2 feet slowly, subsiding later today 
  and tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
367 
WHUS74 KMOB 151728
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1128 AM CST Sat Dec 15 2018

GMZ650-655-670-675-152000-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-181215T2000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1128 AM CST Sat Dec 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

* WINDS...Southwest to westerly winds 18 to 23 knots.

* WAVES/SEAS...4 to 7 feet out 20 nm and 5 to 8 feet from 20 to 60
  nm out, slowly subsiding late in the afternoon and into tonight.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 12, 11:55 AM CST, 3 hours 38 minutes earlier.

Area forecast discussion, Dec 12, 11:55 AM CST, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1155 AM CST Wed Dec 12 2018

.DISCUSSION...See updated information for marine areas and aviation
discussion below.

&&

.MARINE...No changes to Coastal Waters Forecast with the morning
update other than to remove Dense Fog Advisory for Mobile Bay. 12/DS

&&

.AVIATION...
12/18Z issuance...VFR conditions are expected through this
afternoon and into the evening, although ceilings will gradually
be lowering to around 5000 feet during that time. Ceilings will
lower further to MVFR late tonight/early Wednesday morning, mainly
for the MOB and BFM TAF sites. Rain chances will be on the
increase by this evening and conditions are expected to
deteriorate further through Thursdsay. Surface winds will
generally be light southeasterly today and this evening, then
strengthening slightly by mid morning Thursday. 12/DS

&&

.PREV DISCUSSION... /issued Issued by National Weather Service Corpus Christi TX/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
18Z issuance...VFR conditions are expected this afternoon through
this evening with mid/upper level clouds. CIGs are expected to
lower to MVFR late tonight/early Wed morning, mainly for the MOB
and BFM TAF sites. Rain chances will be on the increase on Wed
with conditions expected to deteriorate through Wed afternoon.
Surface winds will generally be SE and light today and tonight,
then strengthening slightly by mid morning Wed.

PREV DISCUSSION... /issued 648 AM CST Wed Dec 12 2018/

DISCUSSION...Updated for latest marine discussion below.

MARINE...A short fuse marine dense fog advisory was recently issued
for Mobile Bay until 9 AM. PORTS observations indicate that
visibility had fallen to around one tenth of a mile near Coast
Guard Sector Mobile and Pinto Island, while local traffic cams
also showed visibility reduced along the bayway and causeway. The
patchy dense fog should gradually lift within the next couple of
hours. /21

PREV DISCUSSION... /issued 603 AM CST Wed Dec 12 2018/

DISCUSSION...See updated information for land areas and aviation
discussion below.

UPDATE...Our local office rip current checklist indicates that a
high risk of rip currents will likely return Thursday and Thursday
night given a combination of strengthening onshore flow (ahead of
the next approaching low pressure system and cold front), long
period swell, and high tidal ranges. The high risk may linger into
Friday and Friday night as long period swell persists. We have
decided to issue a Rip Current Statement for a high risk of rip
currents along our local beaches Thursday through Friday night.
Surf heights may also increase to 4-7 feet Thursday night through
Friday night, and a High Surf Advisory may eventually become
necessary.

One additional note to mention that we included patchy fog in the
northern Mobile Bay marine zone forecast given a persistent, but
very localized area of patchy fog that has been impacting locations
near the bay way/causeway early this morning. We expect patchy fog
to lift within the next couple of hours. /21

AVIATION...
12Z issuance...Localized IFR or lower visibility restrictions may
impact the KBFM terminal and very localized portions of the area
for the next 1-2 hours. Otherwise, VFR expected today with
increasing high level cloud decks this morning, and lower VFR
decks this afternoon. MVFR ceilings and visibility reductions
could impact portions of the region again tonight. /21

PREV DISCUSSION... /issued 454 AM CST Wed Dec 12 2018/

NEAR TERM /Now Through Wednesday night/...A dry zonal flow pattern
aloft is in place across the central Gulf Coast region early this
morning with surface high pressure also building across the area.
Temperatures are near to slightly below freezing over much of the
area early this morning, except slightly warmer near the beaches.
Some very patchy fog has developed across a few locations near the
coast, but most locations are reporting good visibility as of 4 AM
CST. Expect fog to remain quite patchy in nature and lift prior to 9
AM CST.

The dry zonal flow pattern will continue over the area today, before
mid level flow becomes more southwesterly by tonight ahead of the
next trough that will be deepening over the Rocky Mountains. Surface
high pressure will meanwhile shift eastward across the southeastern
states and adjacent western Atlantic through tonight, allowing for a
return southerly flow to develop across our region. Dry weather is
expected through this afternoon, but cloud cover should continue to
increase as the day progresses. Weak isentropic ascent may develop
near the coast tonight underneath southwest flow aloft, and we will
keep a slight chance of rain in the forecast mainly south of a New
Augusta, MS to Navarre, FL line. We may also have to monitor for
patchy fog development across portions of the area again tonight as
low level moisture increases. Slightly warmer temperatures are
expected today, with highs generally ranging from around 60 to the
mid 60s across the region. Increasing low level moisture should
bring warmer overnight lows tonight with readings in the mid 40s to
around 50 over the interior, and in the 50s near the immediate
coast. /21

SHORT TERM /Thursday Through Friday night/...An upper trough
moves across the southern plains and forms a deep upper low over
Texas on Thursday. An associated sfc low occludes while moving
eastward. Strong deep layer lift will spread across the area from
the west starting Thursday afternoon through Thursday night. This
will bring widespread showers and some thunderstorms to the area.
Only weak destabilization is expected ahead of this system due to
the lack of significant modification of the airmass. As a result,
only weak CAPE values are expected along the coast and this is
where SPC has outlined a marginal risk of severe thunderstorms.
The main threat will likely be locally heavy rain. The heavy rain
will move east of the area Thursday night, however the upper low
will slowly move across the area on Friday. This will keep
conditions cloudy with scattered showers. /13

LONG TERM /Saturday Through Tuesday/...Dry conditions continue
through the extended period as the large, deep system continues
eastward away from the area and into the western Atlantic.
Temperatures will be near or slight below seasonable values
through the period, roughly near 40 at night and around 60 each
day. /13

MARINE...Surface high pressure will build across the eastern Gulf
of Mexico today, allowing winds to become southeasterly to southerly
over the marine area. Onshore flow will strengthen tonight into
Thursday night as the gradient increases between high pressure
shifting into the western Atlantic and a low pressure system and
cold front approaching from the west. Wind speeds will likely
increase to Small Craft Advisory levels Thursday into Thursday
night, with seas also building to 7-10 feet offshore. Small Craft
Advisory issuance will likely become necessary later today or
tonight. We may also have to monitor for near gale force gusts well
offshore by Thursday night. Showers and a few storms will spread
over the marine area ahead of the approaching front Thursday and
Thursday night, and a few storms could become strong to marginally
severe. Moderate to strong westerly flow and rough seas will
continue Friday into early Saturday, followed by moderate offshore
flow and subsiding seas this weekend. /21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from Thursday morning through late Friday
     night for ALZ265-266.

FL...High Rip Current Risk from Thursday morning through late Friday
     night for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Dec 12, 6:41 AM CST, 8 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
641 AM CST Wed Dec 12 2018

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-131245-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
641 AM CST Wed Dec 12 2018

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

A moderate risk of rip currents will return along the Alabama and
western Florida panhandle beaches tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Numerous to widespread showers and a few thunderstorms are expected
ahead of the next approaching low pressure system and cold front
Thursday afternoon through Thursday night. Heavy rainfall will be
possible across much of the area which could lead to localized flash
flooding, particularly in low lying and poor drainage areas. In
addition, a severe storm or two is possible over extreme southeast
Mississippi, extreme southwest Alabama and the western Florida
panhandle.

A high risk of deadly rip currents is expected to return along
area beaches Thursday and Friday. Increasing onshore flow may also
bring high surf late this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is currently not anticipated.

GMZ630>636-650-655-670-675-131245-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
641 AM CST Wed Dec 12 2018

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Patchy dense fog will reduce visibility to less than one nautical
mile at times across Mobile Bay early this morning.

Small craft operators should exercise caution at times tonight as
onshore flow increases over the marine area.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Locally heavy rainfall and a few strong to severe storms will be
possible over the marine area Thursday afternoon through Friday
morning.

Strong winds and rough seas will likely create hazardous
conditions for small craft from Thursday through Saturday.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 5:50 AM CSTRip Current StatementMOBBaldwin, Mobile3 days
Dec 12, 6:24 AM CSTMarine Dense Fog AdvisoryMOB3 hr

Nearby

Small Craft Advisories in Alabama, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.